Curves with a prescribed number of rational points

Warning The system is temporarily closed to updates for reporting purpose.

Stichtenoth, Henning (2011) Curves with a prescribed number of rational points. Finite Fields and Their Applications, 17 (6). pp. 552-559. ISSN 1071-5797

Full text not available from this repository. (Request a copy)

Abstract

We show that for any finite field F(q), any N >= 0 and all sufficiently large integers g there exist curves over F(q) of genus g having exactly N rational points.
Item Type: Article
Uncontrolled Keywords: Curves; Algebraic function fields; Rational points; Rational places; Hasse-Weil bound
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 23 Nov 2011 10:52
Last Modified: 29 Jul 2019 15:50
URI: https://research.sabanciuniv.edu/id/eprint/17494

Actions (login required)

View Item
View Item